# SDR SWAA2025040715604

- Difficulty date: March 15, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727C TO BS807 LBL21 AND WL156 AFT CARGO COMPARTMENT 2025-203784<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 LBL 21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7502 SHEET 27 REV:- SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED  RII
